# SDR AALA20020587

- Difficulty date: April 23, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR PAN CORRODED.  REPAIRED DOOR PAN BY CUTTING OUT LOWER DOOR PAN AND INSTALLED A NEW LOWER DOOR PAN PER SRM 53-05 PART 2 FIG 44.  (M)
